الرجاء الأنتظار ..
جامعة القصيم
عمادة البحث العلمي
 
Research Come System
Research Papers authored with others Accepted in International Journals in the Qaseem University
Please note that: the system updates the data every one hour, thus any update on the system during that period may not be included.
Search Conditions: Research Papers authored with others Accepted in International Journals
  • Research Papers Accepted in Scientific Journals

    • Research Papers authored with others Accepted in International Journals

      • Abdessatar KHELIFI, M. Nour. SHAMMA.

        Estimates for Resonant Frequencies Under Boundary Deformation

        EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS.
        2010 ISSN 1307-5543 – www.ejpam.com
      • A.M.Saddeek and S.A.Ahmed.

        The solution by generalized Mann iteration of nonlinear equations of the pseudo monotone type in Banach spaces

        Far East Journal of Applied Mathematics.
        2012
      • A.M.Saddeek and S.A.Ahmed.

        Finite dimensional approximations for mixed variational inequalities with J- pseudo - monotone operators

        Applied Mathematical Sciences.
        2008 2 (58) (2008), 2867 – 2874
      • A.M.Saddeek and A.M.Ahmed.

        Iterative solution of nonlinear equations of the pseudomonotone type in Banach spaces

        Archivum Mathematicum (BRNO.
        2008 44 (2008) 273 -28
 
 
  عدد زيارات هذا الموقع 4976225
© All copyrights are Reserved for Scientific Research Deanship - Qassim University